# SDR SWAA2012110108986

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 22,400 hours, 13,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270017
- Part serial: D2022
- Condition: Punctured
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP LOWER SURFACE PUNCTURED.  REMOVED AND REPLACED AFT FLAP ASSEMBLY PER M/M.
